# SDR 95ZZZX983

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 7757535
- Condition: Failure
- Location: Gc 49 Gearcase
- Part time: 8,129 hours
- Component: Hamstd, 77580010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UNIT WAS REMOVED FROM THE AIRCRAFT DUE TO A LT IDLER GEAR FAILURE.  THE FAILED GEAR BROKE THROUGH THE GEAR CASE HOUSING.  DISASSEMBLY OF THE UNIT REVEALED THE IDLER GEAR WEB HAD FAILED.  ALSO, OBSERVED WAS BROKEN DAMPER RINGS, BROKEN RETAINING RINGS AND A BROKEN SLIDER BLOCK HOUSING.  REF. CMM 72-11-02.
